Research

Generalized sampled-data stabilization of well-posed linear infinite-dimensional systems


Reference:

Logemann, H., Rebarber, R. and Townley, S., 2005. Generalized sampled-data stabilization of well-posed linear infinite-dimensional systems. SIAM Journal on Control and Optimization (SICON), 44 (4), pp. 1345-1369.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H., Rebarber, R. and Townley, S.
DOI10.1137/s0363012903434340
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7134
Additional InformationID number: ISI:000233579100008

Export

Actions (login required)

View Item